RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 44–58 (Mi dm1314)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit theorem for multitype critical branching process evolving in random environment

E. E. D'yakonova

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: We investigate a multitype critical branching process in an i.i.d. random environment. A functional limit theorem is proved for the logarithm of the number of particles in the process at moments $nt,0\leq t\leq 1,$ $ $conditioned on its survival up to moment $n\rightarrow \infty $.

Keywords: multitype branching processes, random environment, functional limit theorem.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/dm1314

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:3, 137–147

Bibliographic databases:

Document Type: Article
UDC: 519.218.27
Received: 15.01.2015

Citation: E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Diskr. Mat., 27:1 (2015), 44–58; Discrete Math. Appl., 25:3 (2015), 137–147

Citation in format AMSBIB
\Bibitem{Dya15}
\by E.~E.~D'yakonova
\paper Limit theorem for multitype critical branching process evolving in random environment
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 44--58
\mathnet{http://mi.mathnet.ru/dm1314}
\crossref{https://doi.org/10.4213/dm1314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468140}
\elib{http://elibrary.ru/item.asp?id=23780134}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 3
\pages 137--147
\crossref{https://doi.org/10.1515/dma-2015-0014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931040019}


Linking options:
  • http://mi.mathnet.ru/eng/dm1314
  • https://doi.org/10.4213/dm1314
  • http://mi.mathnet.ru/eng/dm/v27/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. A. Vatutin, E. E. D'yakonova, “Multitype branching processes in random environment: survival probability for the critical case”, Theory Probab. Appl., 62:4 (2018), 506–521  mathnet  crossref  crossref  zmath  isi  elib
  • Дискретная математика
    Number of views:
    This page:267
    Full text:38
    References:29
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019